| Model Number |
1012451-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous de novo mid left anterior descending artery.An unspecified guide wire was advanced and a non-abbott balloon was used for pre-dilatation.A 3.0x23mm xience skypoint was deployed and a 3.5x8mm nc trek balloon dilatation catheter (bdc) was attempted to be used for post-dilatation; however, the bdc ruptured at 8 atmospheres during the first inflation.Resistance was noted during advancement of the nc trek.Another non-abbott balloon was used to successfully complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous de novo mid left anterior descending artery.An unspecified guide wire was advanced and a non-abbott balloon was used for pre-dilatation.A 3.0x23mm xience skypoint was deployed and a 3.5x8mm nc trek balloon dilatation catheter (bdc) was attempted to be used for post-dilatation; however, the bdc ruptured at 8 atmospheres during the first inflation.Resistance was noted during advancement of the nc trek.Another non-abbott balloon was used to successfully complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.Subsequently, after the initial report was filed the account confirmed resistance with anatomy was noted during advancement of the nc trek balloon.No additional information was provided.